Hello, I am a 19 year old female. Ever since I was 17 I started to develop Sinus infections. These sinus infections seemed to clear up with antibiotics but i always had sinus pressure, ear pressure and blocked ears, severe migraines and dry eyes as well as fatigue that never went away. I was hospitalised on numerous occasions when i was 17 with no abnormal test results this appeared to be my first "flare" of whatever I have. I seemed to just deal with it everyday waking up not feeling well and got used to it as being my norm. Symptoms changed from day to day some days was the pressure sometimes blocked ears or severe headaches. This year which is 2 years later and I am now 19 one morning i woke up with numb feet pins and needles in my legs and soon over a period of a week developed into persistant nerve pain over my entire body. Hands, feet arm, legs, face, torso was just everywhere!
This pain never went away and soon developed joint pain and stiffness in my hands. I was admitted into hospital for weeks I lost 10kg in weight, lost my apetite completely was throwing up quite reguarly and passing out. I also experience dizziness every time i stand up and have a loss of balance. This has been now going on for the last 6 months and I am still un diagnosed. I have been in non stop pain with no answers. I had an ANA test which came back with a positive reading of 2560 which was quite alarming to the doctors. Lupus, Fibromyalgia, MS, Rhyumatoid Arthritis, and Thyroid auto immune diseases have all been ruled out. All forms of bacterial and viral infections that can cause nerve pain have also been ruled out. I have finally started taking a course of steroids prednisone which was prescribed by my GP however it isn't working.
If anyone has any idea what on earth this thing could be would be great to hear what people think so i can get to the bottom of this!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?